TY - JOUR T1 - A Stabilized Nonconforming Quadrilateral Finite Element Method for the Generalized Stokes Equations JO - International Journal of Numerical Analysis and Modeling VL - 2 SP - 449 EP - 459 PY - 2012 DA - 2012/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/641.html KW - Generalized Stokes equations, nonconforming quadrilateral finite elements, optimal error estimates, inf-sup condition, numerical experiments, stability. AB -

In this paper, we study a local stabilized nonconforming finite element method for the generalized Stokes equations. This nonconforming method is based on two local Gauss integrals, and uses the equal order pairs of mixed finite elements on quadrilaterals. Optimal order error estimates are obtained for velocity and pressure. Numerical experiments performed agree with the theoretical results.